# SDR EIAA97001

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Part time: 45,579 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - NOSE LANDING GEAR DID NOT EXTEND WHEN SELECTED DOWN AT PASI, DIVERTED TO KSEA.  EXTENDED NORMAL WHEN AT KSEA.  FOUND EXCESSIVE MOISTURE IN SEVERAL LUBE POINTS AND CONTROL VALVE CABLES.  LUBED ALL GEAR LUBE POINTS AND CONTROL CABLES. LAST SCHEDULED LUBE OF NOSE GEAR WAS JULY 9, 1996 AT 45,227.0 TAT AT THE EVERGREEN AIR CENTER, MZJ.  NEXT DUE 45,944.0 TAT.  THIS OCCURRED 351.7 HOURS INTO A 717 LUBE CYCLE.  (X)
